# SDR QXEA9600079

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S130508
- Condition: Low Press
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD GALLEY EMERGENCY ESCAPE SLIDE BOTTLE PRESS FOUND LOW, 25 PSI.  ITEM FOUND DURING C-CHECK.  SLIDE REPLACED I/A/W MAINT MANUAL.  AIRCRAFT RETURNED TO SERVICE.
